I have been having a lot of symptoms over the last year and a half. I have had two miscarriages over this time. After the first one, I gained about 15 pounds (unable to lose with diet and exercise), have had increased bloating, constipation, headaches, stomache pain, pms, fatigue, dry, itchy skin, and irritability. I have been to several medical doctors and naturopaths, and been tested for hypothyroid, food allergies, celiac disease, and polycystic ovarian disease. All the doctors have come up with is that I have a significant Vitamin D deficiency and my naturopath is treating me for a sluggish liver and adrenal fatigue. I am just not really feeling any better. Does anyone have any ideas of why I may be having all of these symptoms? I am so frustrated and just want to feel like myself again.
Thanks for writing to the forum!
You must look at various causes of obesity—rich diet, lack of exercise, adrenal gland problems, hypothyroid state, diabetes etc. Is diabetes too ruled out? What about other endocrine functions like that of adrenal glands. Also you could be having autoimmune thyroid disease, hence should test for thyroid antibody.
Hope this helps. Do discuss this with your doctor and get yourself examined. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.